首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Two-Grid Finite Volume Element Method for Second-Order Quasi-Linear Parabolic Problems
  • 本地全文:下载
  • 作者:Yun Hui Ri ; Hye Yong An ; Thae Gun O
  • 期刊名称:International Journal of Computer and Information Technology
  • 印刷版ISSN:2279-0764
  • 出版年度:2019
  • 卷号:8
  • 期号:1
  • 页码:36-44
  • 出版社:International Journal of Computer and Information Technology
  • 摘要:In this paper, we are concerned with the two-grid finite volume element methods to the second-order quasi-linear parabolic problems. Two-grid finite volume element methods are based on two linear conforming finite element spaces on one coarse grid and one fine grid. Here, it is proved that the coarse grid can be much coarser than the fine grid. With the proposed techniques, solving the nonlinear problems is reduced to solving a linear problem on the fine space. Convergence estimates are derived to justify the efficiency of the proposed two-grid algorithms. A numerical experiment confirms some results of theoretical analysis.
  • 关键词:two;grid finite volume element method; second order quasi;linear parabolic problem; second order partial differential equation
国家哲学社会科学文献中心版权所有